MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX® STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE-TEX® STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number S0504
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Seroma (2069); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was requested from the hospital, but has not been received yet.A review of the manufacturing records indicated the lots met all pre-release specifications.
 
Event or Problem Description
It was reported to gore that the patient underwent surgical procedure for a fistula in the arm with a gore-tex® stretch vascular graft.It was stated that the patient was operated a second time because of a still existing lymphocele.The physician decided to explant the device and to implant a device from another manufacturer.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Product history review: a review of the manufacturing records indicated the lots met all pre-release specifications.As the device was discarded at the hospital, no further investigation of the device can be conducted.Neither clinical images enabling direct assessment of product performance nor the product itself were returned for evaluation.With the information provided to gore, the cause of the reported issue cannot be established.In the instruction for use for the gore-tex® stretch vascular graft the following is stated: possible complications with the use of any vascular prosthesis complications which may occur in conjunction with the use of any vascular prosthesis include but are not limited to: ultrafiltration or perigraft seroma.

Brand Name
GORE-TEX® STRETCH VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
gunter marte
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12877891
Report Number2017233-2021-02571
Device Sequence Number4472824
Product Code DSY
UDI-Device Identifier00733132611232
UDI-Public00733132611232
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K903931
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Model NumberS0504
Device Catalogue NumberS0504
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date11/26/2021
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale